# SDR AWXA200400601

- Difficulty date: May 27, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 51,365 hours, 35,994 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69387902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .5625 INCH CRACK WAS FOUND IN STRINGER TIE CLIP ON AFT SIDE OF BS 597, STR 11 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 597, STR 11 LT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-38790; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8.
